# SDR YENA2021031200173

- Difficulty date: March 10, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 06809
- Aircraft time: 20,606 hours, 6,730 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: A10740RP
- Condition: No Test
- Location: Rt Aft Door
- Part time: 45,927 hours, 16,226 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5, EWR-FLL. CIDS 1 EPSU SYSTEM TEST FAILS + INDICATES " EPSU (13WL) AFT L/DEU-B (3000RH7) " FAULTED ; ACCOMPLISHED TSM 33-51-00-810-860-A AS PER TSM IF THE OPERATIONAL TEST GIVES THE MAINTENANCE MESSAGE " EPSCU ( 13WL) AFT L DEU B ( 3000RH7)" REPLACE APPLICABLE SLIDE. REMOVED & REPLACED R/H AFT DOOR ESACAPE SLIDE I.A.W. AMM 25-62-44-000-804-A, NO FAULTS NOTED.
